Soit
Let
DOI : 10.24033/asens.2224
Keywords: Local Langlands correspondence, congruences.
Mot clés : Correspondance de Langlands locale, congruences.
@article{ASENS_2014__47_4_655_0, author = {Emerton, Matthew and Helm, David}, title = {The local {Langlands} correspondence for~$\mathrm {GL}_n$ in families}, journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure}, pages = {655--722}, publisher = {Soci\'et\'e Math\'ematique de France. Tous droits r\'eserv\'es}, volume = {Ser. 4, 47}, number = {4}, year = {2014}, doi = {10.24033/asens.2224}, mrnumber = {3250061}, zbl = {1321.11055}, language = {en}, url = {https://www.numdam.org/articles/10.24033/asens.2224/} }
TY - JOUR AU - Emerton, Matthew AU - Helm, David TI - The local Langlands correspondence for $\mathrm {GL}_n$ in families JO - Annales scientifiques de l'École Normale Supérieure PY - 2014 SP - 655 EP - 722 VL - 47 IS - 4 PB - Société Mathématique de France. Tous droits réservés UR - https://www.numdam.org/articles/10.24033/asens.2224/ DO - 10.24033/asens.2224 LA - en ID - ASENS_2014__47_4_655_0 ER -
%0 Journal Article %A Emerton, Matthew %A Helm, David %T The local Langlands correspondence for $\mathrm {GL}_n$ in families %J Annales scientifiques de l'École Normale Supérieure %D 2014 %P 655-722 %V 47 %N 4 %I Société Mathématique de France. Tous droits réservés %U https://www.numdam.org/articles/10.24033/asens.2224/ %R 10.24033/asens.2224 %G en %F ASENS_2014__47_4_655_0
Emerton, Matthew; Helm, David. The local Langlands correspondence for $\mathrm {GL}_n$ in families. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 47 (2014) no. 4, pp. 655-722. doi : 10.24033/asens.2224. https://www.numdam.org/articles/10.24033/asens.2224/
First steps towards
Induced representations of reductive
Une application des variétés de Hecke des groups unitaires (2009) (preprint http://www.math.polytechnique.fr/~chenevier/articles/famgal.pdf ) | MR
Local deformation lifting spaces of mod
, Modular functions of one variable, II (Proc. Internat. Summer School, Univ. Antwerp, Antwerp, 1972) (Lecture Notes in Math.), Volume 349, Springer, Berlin, 1973, pp. 501-597 | MR | Zbl
Local-global compatibility for mod
A local-global compatibility conjecture in the
On the modified mod
The Bernstein center of the category of smooth
Towards a Galois-theoretic interpretation of the integral Bernstein center (in preparation)
Whittaker models and the integral Bernstein center for
, Annals of Math. Studies, 151, Princeton Univ. Press, Princeton, NJ, 2001, 276 pages (ISBN: 0-691-09090-4) | MR | Zbl
The Whittaker models of induced representations, Pacific J. Math., Volume 109 (1983), pp. 107-120 http://projecteuclid.org/euclid.pjm/1102720206 (ISSN: 0030-8730) | DOI | MR | Zbl
, Motives (Seattle, WA, 1991) (Proc. Sympos. Pure Math.), Volume 55, Amer. Math. Soc., Providence, RI, 1994, pp. 365-391 | MR | Zbl
Induced representations of
, Automorphic forms, representations and
Correspondance de Langlands semi-simple pour
, Progress in Math., 137, Birkhäuser, 1996 (ISBN: 0-8176-3929-2) | MR | Zbl
Cohomology of sheaves on the building and
Induced
Induced representations of reductive
The
Cité par Sources :